# SDR ABXA20250805172

- Difficulty date: August 5, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 93,885 hours, 27,184 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Faulted
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DRUING TAXI OUT, LEFT SIDE ELEVATOR DID NOT MOVE ON STATUS PAGE. ACFT RETURNED TO THE GATE.  MTX GROUNDED ACFT AND DEFERRED ELEVATOR INDICATION FOR DEPARTURE IAW MEL ABX-27-08-01. MTX RETURNED AC TO SERVICE.
